×

zbMATH — the first resource for mathematics

Fuzzy mappings and fixed point theorem. (English) Zbl 0486.54006

MSC:
54A40 Fuzzy topology
54H25 Fixed-point and coincidence theorems (topological aspects)
03E72 Theory of fuzzy sets, etc.
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, M.P.; Shin, M.H., Fixed point theorems for point-to-point and point-to-set maps, J. math. anal. appl., 71, 515-524, (1979) · Zbl 0439.47047
[2] Nadler, S.B., Multi-valued contraction mappings, Pacific J. math., 30, 475-488, (1969) · Zbl 0187.45002
[3] Nguyen, H.T., A note on the extension principle for fuzzy sets, J. math. anal. appl., 64, 369-380, (1978) · Zbl 0377.04004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.